Annals of Functional Analysis

Ky Fan minimax inequalities for set-valued mappings on dense sets

Chuang-Liang Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a natural Ky Fan minimax inequality version of set-valued maps, and we deal with a type of vector equilibrium problem for set-valued mappings on a special dense set not on the whole domain. We use these results as applications to study the solutions of a generalized set-valued vector variational inequality.

Article information

Source
Ann. Funct. Anal., Volume 10, Number 4 (2019), 496-508.

Dates
Received: 10 November 2018
Accepted: 28 January 2019
First available in Project Euclid: 23 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.afa/1571796072

Digital Object Identifier
doi:10.1215/20088752-2019-0008

Mathematical Reviews number (MathSciNet)
MR4026363

Zentralblatt MATH identifier
07126067

Subjects
Primary: 49J35: Minimax problems
Secondary: 49K35: Minimax problems 90C47: Minimax problems [See also 49K35]

Keywords
minimax inequality variational inequality equilibrium problem set-valued mapping

Citation

Zhang, Chuang-Liang. Ky Fan minimax inequalities for set-valued mappings on dense sets. Ann. Funct. Anal. 10 (2019), no. 4, 496--508. doi:10.1215/20088752-2019-0008. https://projecteuclid.org/euclid.afa/1571796072


Export citation

References

  • [1] B. Alleche and V. D. Rădulescu, Set-valued equilibrium problems with applications to Browder variational inclusions and to fixed point theory, Nonlinear Anal. Real World Appl. 28 (2016), 251–268.
  • [2] J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, 1984.
  • [3] G. Y. Chen and S. J. Li, Existence of solutions for a generalized vector quasivariational inequality, J. Optim. Theory Appl. 90 (1996), no. 2, 321–334.
  • [4] L. J. Chu, On Fan’s minimax inequality, J. Math. Anal. Appl. 201 (1996), no. 1, 103–113.
  • [5] H. W. Corley, An existence result for maximizations with respect to cones, J. Optim. Theory Appl. 31 (1980), no. 2, 277–281.
  • [6] M. R. Delavar, S. A Mohammadzadeh, and M. Roohi, Fan’s minimax inequality in MG-convex spaces, Nonlinear Funct. Anal. Appl. 16 (2011), no. 2, 201–210.
  • [7] K. Fan, A generalization of Tychonoff’s fixed point theorem, Math. Ann. 142 (1960/61), 305–310.
  • [8] K. Fan, “A minimax inequality and applications” in Inequalities III (Los Angeles, 1969), Academic Press, New York, 1972, 103–113.
  • [9] F. Ferro, Minimax type theorem for $n$-valued functions, Ann. Mat. Pura Appl. (4) 132 (1982), no. 1, 113–130.
  • [10] F. Ferro, A minimax theorem for vector-valued functions, J. Optim. Theory Appl. 60 (1989), no. 1, 19–31.
  • [11] S. László, Vector equilibrium problems on dense sets, J. Optim. Theory Appl. 170 (2016), no. 2, 437–457.
  • [12] S. László and A. Viorel, Densely defined equilibrium problems, J. Optim. Theory Appl. 166 (2015), no. 1, 52–75.
  • [13] S. J. Li, G. Y. Chen, and G. M. Lee, Minimax theorems for set-valued mappings, J. Optim. Theory Appl. 106 (2000), no. 1, 183–199.
  • [14] Z. F. Li and S. Y. Wang, A type of minimax inequality for vector-valued mappings, J. Math. Anal. Appl. 227 (1998), no. 1, 68–80.
  • [15] M. S. Moslehian, Ky Fan inequalities, Linear Multilinear Algebra 60 (2012), no. 11–12, 1313–1325.
  • [16] C. L. Zhang, The minimax problem of two vector-valued functions, Nonlinear Funct. Anal. Appl. 23 (2018), no. 1, 21–30.
  • [17] Y. Zhang and S. J. Li, Ky Fan minimax inequalities for set-valued mappings, Fixed Point Theory Appl. 2012, no. 64.
  • [18] Y. Zhang and S. J. Li, Minimax theorems for scalar set-valued mappings with nonconvex domains and applications, J. Global Optim. 57 (2013), no. 4, 1359–1373.
  • [19] Y. Zhang, S. J. Li, and M. H. Li, Minimax inequalities for set-valued mappings, Positivity 16 (2012), no. 4, 751–770.
  • [20] Y. Zhang, S. J. Li, and S. K. Zhu, Minimax problems for set-valued mappings, Numer. Funct. Anal. Optim. 33 (2012), no. 2, 239–253.